# SDR AALA201706219001

- Difficulty date: June 19, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 8,341 hours, 2,514 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST CYLINDER PRESSURE LOW.  SERVICED THE R1 DOOR ASSIST CYLINDER TO PROPER OPERATIONAL PRESSURE IAW AMM 52-22-00.
